Letter to the editors: “Some differential-topological problems in control theory”
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a31,
author = {A. A. Liverovskiy and N. N. Petrov},
title = {Letter to the editors: {{\textquotedblleft}Some} differential-topological problems in control theory{\textquotedblright}},
journal = {Differencialʹnye uravneni\^a},
pages = {2201},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a31/}
}
A. A. Liverovskiy; N. N. Petrov. Letter to the editors: “Some differential-topological problems in control theory”. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a31/